# SDR SWIA202266757

- Difficulty date: September 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-H WING INBD FLAP, THE OUTBD LEADING EDGE VANE CAP, HAS CHAFFING     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED WITH NEW LEADING EDGE VANE CAP REF CRJ200 SRM 51-42-13 AND DRAWING #601R14302 REV: E / COMPLIED WITH SKYWEST YASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
